# SDR SWIA201332890

- Difficulty date: March 1, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N223SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120291
- Aircraft time: 40,452 hours, 57,676 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN GEAR WOULD NOT RETRACT, CYCLED HANDLE AND GEAR CAME UP.  (FLT 5646)  REPLACED RIGHT MLG RETRACT ACTUATOR IAW AMM.  OPS CHECK GOOD. P/N ON: 19595-000-7  S/N ON: 652 P/N OFF: 19595-000-8 S/N OFF: B105
